Fixed point results for Geraghty quasi-contraction type mappings in dislocated quasi-metric spaces.

In this paper, fixed point results for a newly introduced Geraghty quasi-contraction type mappings are proved in more general metric spaces called T-orbitally complete dislocated quasi-metric spaces. Geraghty quasi-contraction type mappings generalize, among others, Ciric's quasi-contraction ma...

Full description

Saved in:
Bibliographic Details
Published in:Fixed Point Theory & Applications Vol. 2020; no. 1; pp. 1 - 11
Main Authors:
Format: Article
Published: Springer Nature, 11/2/2020
Subjects:
Online Access:Go to the source
Tags: Add Tag
Be the first to tag this record!